# SDR REXA2015112701159

- Difficulty date: November 27, 2015
- Submitted: December 2, 2015
- Operation: Air carrier
- Aircraft: N920XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15167
- Aircraft time: 18,819 hours, 12,162 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT & LEFT AFT OVERWING EMER FLOODLIGHT INOPERATIVE.  REPAIRED LT & RT AFT OVERWING EMER FLOOD LIGHTS IAW AMM 25-26-01-000-801-A17, REF ITEM BLOCKS 1 & 2 FOR WORK PERFORMED.
